# SDR UALA2011090504781

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 44,619 hours, 17,764 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AFT OF DOOR 1L, DENT IS 1 INCH LONG BY 1.25 INCH LONG.  SAMC TEXT:  DENT IS .06 DEEP AND REF SRM IS OK FOR CONTINUED SERVICE UP TO 3000FC.  PERMANENT REPAIR MUST BE ACCOMPLISHED BY PTC 20764.  OK TO CF REF SRM 53-11-11.  CARRIED FORWARD PER SAMC.
